Journal of Singularities
volume 12 (2015), 164-179
Received 1 May 2014. Received in revised form 11 November 2014.
We show that isolated surface singularities which are non-normal may have Milnor fibers which are non-diffeomorphic to those of their normalizations. Therefore, non-normal isolated singularities enrich the collection of Stein fillings of links of normal isolated singularities. We conclude with a list of open questions related to this theme.
Milnor fibers, Milnor fillable manifolds, non-normal singularities, ruled surfaces, Stein fillings, symplectic fillings, smoothings, simple elliptic singularities
Mathematical Subject Classification:
14B07 (primary), 32S55
Université Lille 1
UFR de Maths., Bâtiment M2
59655, Villeneuve d'Ascq Cedex, France